Fulltext

SOLUTION OF FUZZY CAUCHY PROBLEM USING VARIABLE STEP SIZE METHOD

Fadhel, F.S. --- Kahlil, E.M.

Al-Nahrain Journal of Science مجلة النهرين للعلوم
ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 1 Pages: 111-114
Publisher: Al-Nahrain University جامعة النهرين

Abstract

In this paper, we introduce fuzzy variable step size method for solving fuzzy Cauchy problem. The structure of this paper organizes as follows:In section one some basic results on fuzzy numbers and definition of a fuzzy derivative. In section two we explain fuzzy variable step size method; the proposed algorithm is illustrated by solving example in section three.

في هذا البحث تم شرح طريقة الخطوات المختلفة في نظرية المجموعات الضبابية واستخدامها في حل المعادلات التفاضلية الضبابية.لهذا البحث ثلاثة أهداف رئيسية، وهي الآتي:الهدف الأول يضم بعض الأساسيات في المعادلات التفاضلية الضبابية و مشتقاتها, بينما الهدف الثاني يتضمن شرح طريقة الخطوات المختلفة في المجموعات الضبابية, وأخيرا الهدف الثالث هو لاعطاء مثال كتطبيق للطريقة السابقة و نتائج هذا التطبيق .

Keywords

Fuzzy differential equations --- Cauchy problem --- Variable step size method